# SDR AU001087

- Difficulty date: November 21, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Main Bulkhead
- Component: Main Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT FORWARD DOORPOST BULKHEADS CRACKED.  FOUND DURING INSPECTION IAW AD/CESSNA 180/75.  (X)
